# SDR SWAA2014021725180

- Difficulty date: February 7, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,898 hours, 23,118 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 64769001005
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT ELECTRICAL ODOR WAS COMING FROM FWD COFFEE POTS.  PULLED CB`S & ODOR WENT AWAY.  CLEANED RESIDUE UNDER COFFEE MAKER & HOT PLATE IAW MM.
